# SDR CA960222004

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Lining
- Part number: 2446271
- Condition: Cracked
- Location: Lh Rotor Brake
- Part time: 297 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING A POST FLIGHT INSPECTION, IT WAS NOTICED THAT THE L/H ROTOR BRAKE ASSEMBLY, FORWARD PAD, LOWER END LINING WAS BROKEN AWAY. THE AMOUNT OF LINING MISSING WAS APPROXIMATELY 25-30 PERCENT.
